I am at the point where I have to force myself to eat because I have no desire to. I'm losing weight quite rapidly and I'm the process of reviewing all of the medications I take for possible side affects.
Now that you mention it, yes I've the same thing happening, yet I'm happy to not be hungry as gabapentin made me gain some weight, ugh.
Call your pharmacist and she/he can let you know which medication you are taking that may be adding to loss of appetite.
I wish you all the best, and a hearty appetite, too,
Its not on the list, but that doesn't mean its not possible. Both of you have experienced it. Guess I need to get it ordered for me, lol
- Zanaflex Information for Consumers
- Zanaflex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zanaflex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Apr 2010 • 1 answer
Are there any SSRIs that do not have weight loss, loss of appetite as a side effect? heed to gain wt
Updated 29 Jan 2015 • 2 answers
Updated 26 Mar 2016 • 4 answers
Updated 1 Aug 2016 • 2 answers
Updated 22 Apr 2018 • 1 answer